| Model Number |
SESR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Bradycardia (1751)
| Date of Event |
10/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported that they experienced bradycardia and palpitations and the implantable pulse generator (ipg) was pacing below the lower programmed rate.The ipg remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the ipg was explanted and replaced.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.